ArticleJournal of investigative medicine high impact case reports
The Use of Eculizumab in Tacrolimus-Induced Thrombotic Microangiopathy.
Article in Journal of investigative medicine high impact case reports. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 5 citations in OpenAlex.
- Beyond Immunosuppression: The Intricate Relationship Between Tacrolimus and Microangiopathy.Cureus · 2023Review
- Microangiopathy in multiple myeloma: a case of carfilzomib-induced secondary thrombotic microangiopathy successfully treated with plasma exchange and complement inhibition.BMC nephrology · 2023Article
- Tacrolimus-Induced Thrombotic Microangiopathy After Orthotopic Heart Transplant: A Case Report.Cureus · 2022Article
- A Case Report of Quinine-Induced Thrombotic Microangiopathy Successfully Treated With Eculizumab.Journal of investigative medicine high impact case reportsArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Drug-induced thrombotic microangiopathy (DITMA) is a secondary cause of thrombotic microangiopathy and a potentially fatal inflammatory disease. DITMA has been attributed to a variety of drugs, particularly chemotherapeutic and immunosuppressive agents. Prompt diagnosis is critical for survival and treatment necessitates withdrawal of the offending drug; however, many cases require further treatment including plasmapheresis, immunosuppression, and anticoagulation. In this article, we report a cutaneous biopsy-proven case of tacrolimus-induced DITMA, which was successfully treated with eculizumab after failing the conventional standard of care.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.